See Alike in...

Alike App

Browser

Mermtar

767d

Does anyone else with Panic Disorder or Anxiety disorder have acquired Nystagmus, ie Shaky/Blurry vision now? I was diagnosed with Panic Disorder and then 5 months later was consuming a dish that had alcohol in the sauce and my vision has been shaky/blurry to varying degrees ever since. It’s normally worse when I have anxiety or an attack. I can’t figure it out and the doctors seem to either think it will go away somehow or stay forever - no real answers 🤕🥺

Top reply
    • tris10

      767d

      I have panic disorder and started getting ocular migraines after diagnosis. it gets tunnel vision with spots! it has never gone away and i can never tell when it will happen but it’s not constant. usually lasts 30 minutes. could be a side effect of ur meds tho!

    • shinyfrog

      767d

      I have this when I have migraines, but never with just panic attacks or anxiety. However, my panic attacks can cause migraine and this can be part of my aura. It is not constant though. I did have it constant but it was when I was taking fluticasone propionate (brand name flonase) for over a year due to living with my allergens and my eye doctor told me it was the steroids in that…sure enough after stopping the daily fluticasone i no longer had daily blurry vision, just with migraine/aura

      • Mermtar

        767d

        @shinyfrog interesting!! I started taking that same medicine (Flonase) around the time that this happened to me and I’ve been taking it ever since then. I have chronic sinusitis so I still need to take something for it but now I’ll see if I can pinpoint the symptoms better when I take it. Thanks again 😃😃😃

    • tris10

      767d

      I have panic disorder and started getting ocular migraines after diagnosis. it gets tunnel vision with spots! it has never gone away and i can never tell when it will happen but it’s not constant. usually lasts 30 minutes. could be a side effect of ur meds tho!

      • Mermtar

        767d

        @tris10 ahhh so yours happens with the attacks? Mine gets worse with my attacks but it’s always there these days. I stopped taking that particular medicine but it hasn’t gone away for me. I hope that we both figure out how to get over this condition/things get better.

        • tris10

          767d

          @Mermtar me too. i can get mine with migraines or with attacks but yeah maybe try an optometrist? it may not be anxiety related

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion